• Users Online: 91
  • Home
  • Print this page
  • Email this page
Home Current issue Ahead of print Search About us Editorial board Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2019 | Volume:  24 | Issue Number:  2 | Page:  151-153

CASE REPORT

Refeeding syndrome in catatonic schizophrenia
Agarwal Supriya, Biswas Rakesh Kumar, Gupta Abhishek, Choudhary Sandeep

Number of times this article was viewed 207
Number of times this article has been printed  from the site 21
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal